# SDR R61A2023082700456

- Difficulty date: August 27, 2023
- Submitted: August 27, 2023
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 18,617 hours, 12,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: BAC1505100393
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, FWD FUSE FR17 RBL12 FOUND TO HAVE CORROSION ON CROSSBEAM.: FWD FUSE FR17 RBL12 FOUND TO HAVE CORROSION ON CROSSBEAM REPAIRED IAW EMBRAER 170-175 SRM 53-00-10 R03.
